# SDR GTIA2020060135189

- Difficulty date: May 29, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 15,084 hours, 6,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED L1 DOOR ASSIST ACCUMULATOR PRESSURE IAW AMM 52-10-00-614-001 TO ALLOWABLE PRESSURE RANGE.  AIRCRAFT OK FOR SERVICE.
